# SDR USAA2013052800020

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 39,241 hours, 16,249 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311287720201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS CHECK - LEVEL 2 GALVANIC CORROSION ON DUMMY RAIL BETWEEN FR14 TO FR16, Y503. REPLACED DUMMY RAIL BETWEEN FR14 TO FR16, Y503 IAW SRM 51-42-11 & 53-11-14.
